# SDR SWAA2024100933292

- Difficulty date: September 2, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 151.75 ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER 2024-528854<[01] REPLACED RIB 151.75 ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER I.A.W B737-700 DWG 186A1001 SHEET 10 REV. A SRM 51-40-02-0G-0. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED RIB 151.75 ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER I.A.W B737-700 DWG 186A1001 SHEET 10 REV. A SRM 51-40-02-0G-0. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
